Punjab University Journal of Mathematics, Vol 48, No 2 (2016)

Font Size:  Small  Medium  Large

Grassmannian Complex and Second Order Tangent Complex

Sadaqat Hussain, Raziuddin Siddiqui


First order tangent complex is studied by Siddiqui in [11]. There he has introduced morphisms for the first order tangent complex and connected this complex to the famous Grassmannian complex. In this paper we will extend the discussion of tangent complex for the second order. To do this we will introduce second order tangent group, denoted by TB 2 2 (F), and form a tangent complex of order 2. Then we will write morphisms in order to connect this complex with the famous Grassmannian complex. 

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved